arrow
Volume 32, Issue 4
A Note on the Operator Equation Generalizing the Notion of Slant Hankel Operators

G. Datt & R. Aggarwal

Anal. Theory Appl., 32 (2016), pp. 387-395.

Published online: 2016-10

Export citation
  • Abstract

The operator equation $\lambda M_{\overline z} X = X M_{z^k}$, for $k \geq 2, $ $\lambda \in \mathbb{C}$, is completely solved. Further, some algebraic and spectral properties of the solutions of the equation are discussed.

  • Keywords

Hankel operators, slant Hankel operators, generalized slant Toeplitz operators, generalized slant Toeplitz operators, spectrum of an operator.

  • AMS Subject Headings

47B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-32-387, author = {}, title = {A Note on the Operator Equation Generalizing the Notion of Slant Hankel Operators}, journal = {Analysis in Theory and Applications}, year = {2016}, volume = {32}, number = {4}, pages = {387--395}, abstract = {

The operator equation $\lambda M_{\overline z} X = X M_{z^k}$, for $k \geq 2, $ $\lambda \in \mathbb{C}$, is completely solved. Further, some algebraic and spectral properties of the solutions of the equation are discussed.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2016.v32.n4.6}, url = {http://global-sci.org/intro/article_detail/ata/4678.html} }
TY - JOUR T1 - A Note on the Operator Equation Generalizing the Notion of Slant Hankel Operators JO - Analysis in Theory and Applications VL - 4 SP - 387 EP - 395 PY - 2016 DA - 2016/10 SN - 32 DO - http://doi.org/10.4208/ata.2016.v32.n4.6 UR - https://global-sci.org/intro/article_detail/ata/4678.html KW - Hankel operators, slant Hankel operators, generalized slant Toeplitz operators, generalized slant Toeplitz operators, spectrum of an operator. AB -

The operator equation $\lambda M_{\overline z} X = X M_{z^k}$, for $k \geq 2, $ $\lambda \in \mathbb{C}$, is completely solved. Further, some algebraic and spectral properties of the solutions of the equation are discussed.

G. Datt & R. Aggarwal. (1970). A Note on the Operator Equation Generalizing the Notion of Slant Hankel Operators. Analysis in Theory and Applications. 32 (4). 387-395. doi:10.4208/ata.2016.v32.n4.6
Copy to clipboard
The citation has been copied to your clipboard